# SDR SWAA2019051732790

- Difficulty date: May 5, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 60,456 hours, 35,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL 241ADF AFT OUTBOARD CORNER DELAMINATED, (BETWEEN BS. 887 TO BS. 1016).  REPAIRED FLOOR PANEL #241ADF PER SRM.
